| Model Number |
RIGID SADDLE RING |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pleural Effusion (2010); Heart Block (4444)
| Date of Event |
10/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
(b)(4).It was reported that on (b)(6) 2022, a 32mm rigid saddle ring was successfully implanted in a patient.On (b)(6) 2022, the patient had a third-degree atrioventricular (av) block and a pacemaker was implanted.On 05 november 2022, the patient presented to the emergency room with pleural effusion and surgical intervention was performed.The patient was reported to be in stable condition.
Additional Manufacturer Narrative
An event of third-degree atrioventricular (av) block and pleural effusion was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined., but may be caused by the non-abboot device which was used during the same procedure.There is no indication of a product quality issue with respect to the labeling design or manufacturing of the device.
Event or Problem Description
(b)(4).(b)(6).It was reported that on (b)(6) 2022, a 32mm rigid saddle ring was successfully implanted in a patient.On (b)(6) the patient had a third-degree atrioventricular (av) block and a pacemaker was implanted.On (b)(6) 2022, the patient presented to the emergency room with pleural effusion and surgical intervention was performed.It was also reported that a non-abbott device was implanted at time of 32mm rigid saddle ring implant.The patient received a tricuspid valve repair in the same procedure.The device used was from another manufacturer.The patient was reported to be in stable condition.